Sfoglia per Autore  FAGNANI, FABIO

opzioni
Mostrati risultati da 1 a 20 di 130
Citazione Data di pubblicazione Autori File
Controllability and observabilityindices for linear time-invariant systems: a new approach / Fagnani, Fabio. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - 17:(1991), pp. 243-250. 1-gen-1991 FAGNANI, FABIO -
Representations of time-reversible systems / Fagnani, Fabio; J. C., Willems. - In: JOURNAL OF MATHEMATICAL SYSTEMS, ESTIMATION, AND CONTROL. - ISSN 1052-0600. - 1:(1991), pp. 5-28. 1-gen-1991 FAGNANI, FABIO + -
An operator-theoretic approach to the mixed-sensitivityminimization problem / Fagnani, Fabio. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - 17:(1991), pp. 227-235. 1-gen-1991 FAGNANI, FABIO -
Controllabilityof $l^2$-systems / Fagnani, Fabio; J. C., Willems. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - 30:(1992), pp. 1101-1125. 1-gen-1992 FAGNANI, FABIO + -
Representations of symmetric linear dynamical systems / Fagnani, Fabio; J. C., Willems. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - 31:(1993), pp. 1267-1293. 1-gen-1993 FAGNANI, FABIO + -
Symmetries ofdifferential behaviors and finite group actions on free modulesover a polynomial ring / C., DE CONCINI; Fagnani, Fabio. - In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS. - ISSN 0932-4194. - 6:(1993), pp. 307-321. 1-gen-1993 FAGNANI, FABIO + -
Symmetries of differential systems / Fagnani, Fabio; J. C., Willems. - 152:(1994), pp. 491-504. ((Intervento presentato al convegno Differential equations, Dynamical systems, and Control Sciences: a Festschrift in honor of Lawrence. 1-gen-1994 FAGNANI, FABIO + -
Interconnections and symmetries of linear differentialsystems / Fagnani, Fabio; Willems, J. C.. - In: MATHEMATICS OF CONTROL SIGNALS AND SYSTEMS. - ISSN 0932-4194. - 7:(1994), pp. 167-186. 1-gen-1994 FAGNANI, FABIO + -
Equivariant vector bundles over affine subsets of theprojective line / C., DE CONCINI; Fagnani, Fabio. - In: ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA. CLASSE DI SCIENZE. - ISSN 0391-173X. - Serie IV, Vol. XXII:(1995), pp. 341-361. 1-gen-1995 FAGNANI, FABIO + -
Some results on the classification of expansive automorphisms ofcompact abelian groups / Fagnani, Fabio. - In: ERGODIC THEORY & DYNAMICAL SYSTEMS. - ISSN 0143-3857. - 16:(1996), pp. 45-50. 1-gen-1996 FAGNANI, FABIO -
Dynamical systems and convolutional codesover finite Abelian groups / Fagnani, Fabio; Zampieri, S.. - In: IEEE TRANSACTIONS ON INFORMATION THEORY. - ISSN 0018-9448. - 42 (6):(1996), pp. 1892-1912. 1-gen-1996 FAGNANI, FABIO + -
Difference equations, shift operators and systems over noetherian factorial domains / Fagnani, Fabio; S., Zampieri. - In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049. - 122:(1997), pp. 55-86. 1-gen-1997 FAGNANI, FABIO + -
Shifts on compact and discrete Lie groups:algebraic-topological invariants and classification problems / Fagnani, Fabio. - In: ADVANCES IN MATHEMATICS. - ISSN 0001-8708. - 127:(1997), pp. 283-306. 1-gen-1997 FAGNANI, FABIO -
Deterministic Kalman filtering in a behavioral approach / Fagnani, Fabio; J. C., Willems. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - 32:(1997), pp. 301-312. 1-gen-1997 FAGNANI, FABIO + -
Asymptotic stability of random dynamical systems over tori / Fagnani, Fabio; A., Profeti. - In: RANDOM & COMPUTATIONAL DYNAMICS. - ISSN 1061-835X. - 5:(1997), pp. 243-268. 1-gen-1997 FAGNANI, FABIO + -
Classification problems for shifts on modules over a principalideal domain / Fagnani, Fabio; S., Zampieri. - In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9947. - 349:(1997), pp. 1993-2006. 1-gen-1997 FAGNANI, FABIO + -
Canonical kernel representations for behaviors over finite Abelian groups / Fagnani, Fabio; S., Zampieri. - In: SYSTEMS & CONTROL LETTERS. - ISSN 0167-6911. - 32:(1997), pp. 271-282. 1-gen-1997 FAGNANI, FABIO + -
Parameterized linear systems in thebehavioral approach / Fagnani, Fabio; S., Zampieri. - In: JOURNAL OF MATHEMATICAL SYSTEMS, ESTIMATION, AND CONTROL. - ISSN 1052-0600. - 8:(1998), pp. 135-138. 1-gen-1998 FAGNANI, FABIO + -
Strange behaviors: counterexamples in the behavioralapproach to systems / Fagnani, Fabio. - (1999), pp. 33-40. 1-gen-1999 FAGNANI, FABIO -
Minimal syndrome formersfor group codes / Fagnani, Fabio; Zampieri, S.. - In: IEEE TRANSACTIONS ON INFORMATION THEORY. - ISSN 0018-9448. - 45 (1):(1999), pp. 3-31. 1-gen-1999 FAGNANI, FABIO + -
Mostrati risultati da 1 a 20 di 130
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile